# SDR ASOA201901067003

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 39,544 hours, 23,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: 191 Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C  CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE LT 191 PANEL EMERGENCY LIGHT CONNECTOR MISSING. MAINTENANCE INSTALLED A NEW CONNECTOR IAW SWPM 20-50-00. OPS CHECK GOOD AND WILL BE RELEASED AT THE END OF THE CHECK.
